Translator Disclaimer
December 2007 On a method of holomorphic functions to obtain sharp regularization rates of weak solutions of Navier-Stokes equations
Eugene Tsyganov
Methods Appl. Anal. 14(4): 345-354 (December 2007).

Abstract

We show that $L^2$ energy estimates combined with Cauchy integral formula for holomorphic functions can provide bounds for higher-order derivatives of smooth solutions of Navier-Stokes equations. We then extend this principle to weak solutions to improve regularization rates obtained by standard energy methods.

Citation

Download Citation

Eugene Tsyganov. "On a method of holomorphic functions to obtain sharp regularization rates of weak solutions of Navier-Stokes equations." Methods Appl. Anal. 14 (4) 345 - 354, December 2007.

Information

Published: December 2007
First available in Project Euclid: 4 November 2008

zbMATH: 1195.35086
MathSciNet: MR2467105

Subjects:
Primary: 35B35
Secondary: 35B40, 76N10

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 4 • December 2007
Back to Top